Asymmetrical lips from Juvederm, pretty sure it's unevenly distributed filler, can't go to work like this? (Photos)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 13
Thank you for your question. Asymmetrical lips immediately after filler injections is normal from swelling. Please allow two weeks for all swelling to subside and see your final results. If you have your filler dissolved now with hyaluronidase into one side, you may still be asymmetrical when the swelling goes down. I recommend you contact your treating physician with any concerns you may have.
Asymmetric Lips After Filling
It is not uncommon to have swelling after lip augmentation, which usually resolves within 2 weeks. To gauge symmetry better, please allow the swelling to resolve and follow up with your physician after 2 weeks. All the best.
Juvederm and Asymmetric Lips
Thanks for your question! I totally understand your concerns - but it is too early to tell if it is uneven product or just swelling. I would hate to see you dissolve the product if the asymmetry would improve with time. I would follow up with your injector and be honest with him/her. Hang in there. Best of luck!
You might also like...
Uneven lips after Juvederm
Thanks so much for your question and photos. I know after having injections in the lips, you want to look and feel your best. Asymmetry is very common after fillers, though, especially in the lip area. The lips are highly vascular, and even with a gentle and very careful injector, swelling usually occurs and may last up to 2 weeks after injection. I would recommend waiting 10-14 days before doing anything. The Juvederm will still be easily moldable, even at 2 weeks. I would hate for you to add hyaluronidase a couple of days post-injection and have your filler dissolve. Swelling will subside, probably more quickly than you think and you may at that point feel like your lips look more even. It is perfectly acceptable to contact your plastic surgeon's office and express your concerns. Using ice and a natural remedy called Arnica would be fantastic for healing the lips so you feel like yourself again. Wishing you the best on your journey!
Asymmetrical lip fillers
Asymmetrical lips immediately after fillers is normal from swelling. You should wait at least 10 days to gauge the results of the fillers. Best, Dr. Green
You are in the initial phase of swelling. This is a common side effect. I would give it one week to see what it looks like after the swelling is resolved. If there is asymmetry, a touch up should resolve it.
Hard to wait with swelling from lip augmentation with fillers (juvederm, restylane)
I know it's hard to wait, but if you have hyaluronidase injected in one side now and the other side's swelling resolves, you could still end up lopsided. If you are unhappy and don't want to wait, you can have it dissolved in both sides and use a different technique next time. Best, Dr. Emer
Swelling after lip injections
It is best to wait the two weeks for the swelling to subside. If you have hyaluronidase injected into one side now, when the swelling goes down you still may be asymmetrical. I know it is difficult to wait, but it is what is best. You can use ice and gentle massage to help the swelling resolve.
I would give it two weeks before considering doing anything. It may be swelling. If it is too much filler on one side, then dissolving it a bit may help.
Asymmetrical lips from Juvederm, pretty sure it's unevenly distributed filler, can't go to work like this?
Thank you for sharing your question and photographs and I am sorry that your results have not been what you anticipated. It is difficult without feeling your upper lip to know if you are seeing dermal filler or swelling. I know you are worried about your current appearance but would favor listening to your injector and following their advice as swelling in the lips is very common. Placement of hyaluronidase may help your appearance if it is in fact filler but not if it is only swelling, which will worsen with the injection. I know it is hard to do, but i would allow 2 weeks to pass and see where your results settle out. Best wishes.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.